# SDR 98ZZZX492

- Difficulty date: December 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: G381
- Condition: Failed
- Location: Exterior
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK, THE EXTERIOR EMERGENCY EXIT LIGHT AFT OF THE R-1 DOOR WAS FOUND INOPERATIVE.  THE LIGHT BULB WAS REPLACED.  SUBSEQUENT SYSTEM CHECK WAS SATISFACTORY PER B-737 MM 33-51-1. (X)
